RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 502–510 (Mi de2706)  

Partial Differential Equations

Certain inverse problems for degenerate hyperbolic equations

T. Eldesbaev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (667 kB)

Bibliographic databases:
UDC: 517.946
Received: 30.03.1975

Citation: T. Eldesbaev, “Certain inverse problems for degenerate hyperbolic equations”, Differ. Uravn., 12:3 (1976), 502–510

Citation in format AMSBIB
\Bibitem{Eld76}
\by T.~Eldesbaev
\paper Certain inverse problems for degenerate hyperbolic equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 502--510
\mathnet{http://mi.mathnet.ru/de2706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412646}
\zmath{https://zbmath.org/?q=an:0323.35075}


Linking options:
  • http://mi.mathnet.ru/eng/de2706
  • http://mi.mathnet.ru/eng/de/v12/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020